Wrong View Of Antibiotic Dose?

Illustration of Wrong View Of Antibiotic Dose?
Illustration: Wrong View Of Antibiotic Dose? cdn.sanity.io

I want to ask … my child is 11 months old and has a fever and I have brought it to the pediatrician to get Cefila antibiotics twice a day (2.5 ml dose). But I saw it wrong, I saw the dose 3 times a day. NI just realized that the dose was 2x a day after the 3rd day. NIs it okay? NWhat are the side effects on my child?

1 Answer:

Hello Dias.


Thank you for the question for HealthReplies.com.


In general, the use of drugs for medical purposes has a standard dosage according to research that has been done on drugs before use in the community. The use of one particular drug dose can vary depending on the type of disease or the severity of the disease. For example, drug A for disease X, the dose is 3 x 1 and drug A for disease Y, the dose can be 3 x 2.Using a drug dosage like this is based on the minimum dose of the drug, which can achieve the expected therapeutic effect and the maximum dose of the drug before causing unwanted effects. . Therefore, almost every drug has a standard dose using a dosage range / interval, namely the minimum and maximum dose and that too applies to antibiotic drugs.


Almost all drugs have side effects. The appearance of side effects cannot be confirmed with 100% accuracy. It's just that the possibility of side effects will appear greater if the drug being consumed is further from the recommended dosage range.


Drug use in children is usually based on the child's weight. For cases that are experienced by mothers, mothers do not need to worry too much because as I said before, the use of doses usually has a minimum and maximum range. The mother should pay enough attention to whether there are symptoms outside of the previous illness that occur in the mother's child. In general, drug side effects can vary, from mild to severe. The most important thing to pay attention to is if there is an allergic drug reaction in the form of symptoms such as itching of the skin, red rash, difficulty breathing, and swelling. If you find an allergic reaction like this or experience symptoms that are quite severe after taking the drug, it is advisable to immediately stop using the drug and see a doctor.


What I can suggest regarding drug consumption, namely:


- Always try to take the drug according to the recommended dosage.


- Medicines labeled black and red must always be consumed based on doctor's recommendation and prescription.


- Taking medication regularly with a fixed schedule. For example, for a drug that is taken once a day, if it is first consumed at 8 in the morning, try to consume it at the same time in the following days.


- Immediately stop treatment and see a doctor if there is an allergic reaction or symptoms that are severe enough after taking the drug.

: by

Related Question

Baby’s Weight Only Increases Slightly Even Though He Is Still Actively Breastfeeding?

Baby’s Weight Only Increases Slightly Even Though He Is Still Actively Breastfeeding?

(11 months ago)

Dear doctor, my child was small at birth, 2.05 kg, with 44 cm TB (weight and TB below the average), I was exclusively breastfed, once a month, my weight increased drastically to 3.... Read more

Red Itchy Spots On An Adult’s Body?

Red Itchy Spots On An Adult’s Body?

(1 year ago)

Excuse me, please explain the causes, symptoms and skin diseases that I experienced. Also how to treat it .. Initially I experienced itching on the body. I am 22 years old … ... Read more

Can TB Eat Papaya?

Can TB Eat Papaya?

(1 year ago)

Hello, can pulmonary TB disease be able to eat papaya... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *